Approximate controllability of nonlinear impulsive differential systems

R. Sakthivel, N. I. Mahmudov, J. H. Kim

Research output: Contribution to journalArticle

33 Citations (Scopus)

Abstract

Many practical systems in physical and biological sciences have impulsive dynamical be- haviours during the evolution process which can be modeled by impulsive differential equations. This paper studies the approximate controllability issue for nonlinear impulsive differential and neutral functional differential equations in Hilbert spaces. Based on the semigroup theory and fixed point approach, sufficient conditions for approximate controllability of impulsive differential and neutral functional differential equations are established. Finally, two examples are presented to illustrate the utility of the proposed result. The results improve some recent results.

Original languageEnglish
Pages (from-to)85-96
Number of pages12
JournalReports on Mathematical Physics
Volume60
Issue number1
DOIs
Publication statusPublished - 2007 Aug

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Approximate controllability of nonlinear impulsive differential systems'. Together they form a unique fingerprint.

Cite this